# SDR UALA2013011400233

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1240 ABOVE S27R, SIDE PLATE ATTACH FASTENER HOLE ELONGATED.  CUTOUT DAMAGE AND INSTALLED L ANGLE REPAIR DOUBLER PER ECRA 5360-01239. MAJOR REPAIR.
